MAUDE Adverse Event Report: INPIRE MEDICAL SYSTEMS INC. INSPIRE STIMULATION LEAD; NEUROSTIMULATION LEAD

INPIRE MEDICAL SYSTEMS INC. INSPIRE STIMULATION LEAD; NEUROSTIMULATION LEAD
Model Number 4063
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Still implanted.
 
Event or Problem Description
Patient had been previously implanted with the inspire system.Later patient underwent spinal fusion surgery, unrelated to his inspire therapy, in his neck area during which his stimulation lead was accidentally cut.Patient can no longer use his inspire therapy.Lead will be replaced after the patient has healed sufficiently from his spinal fusion surgery.

Brand Name
INSPIRE STIMULATION LEAD
Common Device Name
NEUROSTIMULATION LEAD
Manufacturer (Section D)
INPIRE MEDICAL SYSTEMS INC.
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key6568074
Report Number3007666314-2017-00008
Device Sequence Number557675
Product Code MNQ
UDI-Device Identifier00855728005017
UDI-Public00855728005017
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number4063
Device Catalogue Number900-001-005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2017
Initial Report FDA Received Date05/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;